| Model Number |
420633 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 1000317571-2026-00032 / device 5 of 7 e1: complainant street address: (b)(6).Complainant city: (b)(6) complainant state: taiwan complainant postal code: (b)(6).Complainant phone: 02-2918-6667/02-2918-8699 complainant country: taiwan, province of china name of affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: (b)(4).
Event or Problem Description
The distributor reported that during inbound inspection foreign body was found within product.The product was not used.A photograph depicting the issue was received from the complainant.